Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/4952
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWang, Z-
dc.contributor.authorHo, DWC-
dc.date.accessioned2011-04-04T10:46:52Z-
dc.date.available2011-04-04T10:46:52Z-
dc.date.issued2005-
dc.identifier.citationJournal of Dynamical and Control Systems, 11(2): 263-280, Apr 2005en_US
dc.identifier.issn1079-2724-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/4952-
dc.descriptionThis is the post print version of the article. The official published version can be obtained from the link below - Copyright 2005 Springer Ltd.en_US
dc.description.abstractIn this paper, we study the problem of robust H∞ controller design for uncertain continuous-time systems with variance and D-stability constraints. The parameter uncertainties are allowed to be unstructured but norm-bounded. The aim of this problem is the design of an output feedback controller such that, for all admissible uncertainties, the closed-loop poles be placed within a specified disk, the H∞ norm bound constraint on the disturbance rejection attenuation be guaranteed, and the steady-state variance for each state of the closed-loop system be no more than the prescribed individual upper bound, simultaneously. A parametric design method is exploited to solve the problem addressed. Sufficient conditions for the existence of the desired controllers are derived by using the generalized inverse theory. The analytical expression of the set of desired controllers is also presented. It is shown that the obtained results can be readily extended to the dynamic output feedback case and the discrete-time case.en_US
dc.language.isoenen_US
dc.publisherSpringer Verlagen_US
dc.subjectUncertain systemsen_US
dc.subjectOutput feedbacken_US
dc.subjectH∞ controlen_US
dc.subjectCovariance controlen_US
dc.subjectRobust controlen_US
dc.subjectRegional pole placementen_US
dc.titleOutput feedback robust H∞ control with D-stability and variance constraints: A parametrization approachen_US
dc.typeResearch Paperen_US
dc.identifier.doihttp://dx.doi.org/10.1007/s10883-005-4174-x-
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf222.01 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.